Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having pain in jaw which was locked before. Taking solphadol. Suggestion?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hi can you please help me..iI have had one BLOCK 4 months ago..two weeks reliefe but am in lots of pain in LEFT jaw which moves to right side and both ears which gives me neurological TINITUS ..hAVE IT 15 MONTHS NOW.. taking SOLPHADOL pain killers..kind regards XXXXXXX (MALE AGE 62)
Posted Sun, 16 Dec 2012 in Brain and Spine
Answered by Dr. Sudhir Kumar 9 hours later

Thank you for posting your query.

I can understand the discomfort you face on account of pain and tinnitus.

Since you already had the ganglion block with temporary relief, as of now, you should start neuropathic pain medications.

Medicines that are likely to be helpful for you are pregabalin, gabapentin and carbamazepine.

If your pain is episodic (coming intermittently, lasting for few seconds), then carbamazepine would be the best drug to start. Otherwise, if the pain is constant, pregabalin or gabapentin would be the better choice.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor